# SDR FDEA202107071704

- Difficulty date: July 7, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43630
- Aircraft time: 6,354 hours, 2,922 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH WING SLAT #5 UPPER TRAILING EDGE INNER SURFACE TO 1060 FROM INBOARD   EDGE (L=0.600"  W=0.400")  SLAT 5 T.E. WEDGE UPPER AND LOWER SKIN AT POSITION OSS 430.37 WERE REPAIRED IAW   SRM 57-43-02-2R  REP. 1 PAG 1-2 FIG. 201 AND SRM 51-70-10-2R FIG 202 PAG 149, 159-163.  MAJOR REPAIR.
